Alert archive / Ohio / Flash Flood Warnings in 2009
Flash Flood Warning 3, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Jun 9, 2009, 4:43 PM EDT for Highland County, Ohio. It was in force for 80 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2009, 4:43 PM EDT (20:43 UTC)
- Expired
- Jun 9, 2009, 6:03 PM EDT
- In force
- 80 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
County Highland County, OH
The radar
The Cincinnati radar (KILN), 38 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 5:03 PM EDT | FLASH FLOOD | New Market, OH | WATER WAS RUSHING ALONG NEW MARKET ROAD NEAR STATE ROUTE 62. PART OF THE ROAD WAS ERODED AWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.7 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2338 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 993 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KILN 092043
FFWILN
OHC071-092345-
/O.NEW.KILN.FF.W.0003.090609T2043Z-090609T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
443 PM EDT TUE JUN 9 2009
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN HIGHLAND COUNTY IN SOUTHWEST OHIO...
* UNTIL 745 PM EDT.
* AT 440 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THUNDERSTORMS HAD PRODUCED HEAVY RAINFALL ACROSS SOUTHWEST
HIGHLAND COUNTY...NEAR AND WEST OF ROUTE 62. RADAR ESTIMATED AS MUCH
AS 2.5 INCHES HAS FALLEN SINCE 330 PM.
* HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA WITH ANOTHER
1 TO 2 INCHES POSSIBLE THROUGH 745 PM EDT. RUNOFF FROM THIS
EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.
SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...MOWRYSTOWN...
NEW MARKET AND STATE ROUTE 136 AT US ROUTE 62.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY. DO NOT DRIVE
YOUR VEHICLE INTO WATER OF AN UNKNOWN DEPTH ON THE THE ROAD. IT ONLY
TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3915 8363 3905 8362 3902 8373 3902 8379
3914 8379
$$2 follow-up statements
000
WGUS71 KILN 092107
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
507 PM EDT TUE JUN 9 2009
OHC071-092345-
/O.CON.KILN.FF.W.0003.000000T0000Z-090609T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HIGHLAND OH-
507 PM EDT TUE JUN 9 2009
...FLASH FLOOD WARNING CONTINUES FOR SOUTHERN HIGHLAND COUNTY UNTIL
745 PM EDT...
AT 503 PM EDT...THE HIGHLAND COUNTY ENGINEERS OFFICE REPORTED HIGH
WATER ALONG NEW MARKET ROAD NEAR STATE ROUTE 62. THE HEAVIEST
RAINFALL WAS SOUTH OF THIS AREA...SO ADDITIONAL ROAD FLOODING IS
LIKELY.
ADDITIONAL RAINFALL OF UP TO AN INCH IS POSSIBLE ACROSS SOUTHERN
HIGHLAND COUNTY. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE
FLASH FLOODING TO CONTINUE TO OCCUR.
SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...MOWRYSTOWN...
NEW MARKET AND STATE ROUTE 136 AT US ROUTE 62.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY. DO NOT DRIVE
YOUR VEHICLE INTO WATER OF AN UNKNOWN DEPTH ON THE THE ROAD. IT ONLY
TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3915 8363 3905 8362 3902 8373 3902 8379
3914 8379
$$000
WGUS71 KILN 092203
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
603 PM EDT TUE JUN 9 2009
OHC071-092211-
/O.CAN.KILN.FF.W.0003.000000T0000Z-090609T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HIGHLAND OH-
603 PM EDT TUE JUN 9 2009
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN HIGHLAND
COUNTY HAS BEEN CANCELLED...
THUNDERSTORMS HAVE ENDED ACROSS THE WARNED AREA...ENDING ANY
ADDITIONAL THREAT OF FLOODING.
STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING
TO RECEDE...ALSO ENDING THE FLOOD THREAT.
IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 3915 8363 3905 8362 3902 8373 3902 8379
3914 8379
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 4:40 PM EDT, 3 minutes earlier.
Area forecast discussion, Jun 9, 4:40 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 440 PM EDT TUE JUN 9 2009 .SYNOPSIS... A SLOW-MOVING COLD FRONT WILL STALL NEAR THE OHIO RIVER TONIGHT...THEN LIFT INTO NORTHERN OHIO ON WEDNESDAY AS LOW PRESSURE APPROACHES FROM THE WEST. THE FRONT WILL REMAIN DRAPED ACROSS THE OHIO VALLEY THROUGH THURSDAY...WHEN ANOTHER LOW WILL TRACK ACROSS THE REGION. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... FRONTAL BOUNDARY CURRENTLY NEAR A LOGAN-HILLSBORO-CINCINNATI LINE...AND IS SHOWING SIGNS OF SLOWING DOWN IN ITS SOUTHWARD PROGRESSION THIS AFTERNOON. SCATTERED THUNDERSTORMS HAVE DEVELOPED ALONG THE FRONT ACROSS SOUTHEASTERN PORTIONS OF THE CWA...WHERE CAPE IS APPROACHING 3000-3500 J/KG. THIS IS ALLOWING FOR SEVERE HAIL IN THESE STORMS WITH REPORTS OF HAIL UP TO AN INCH AND A HALF IN DIAMETER. SINCE FORCING IS PRIMARILY COMING FROM LOW-LEVEL FRONTAL CONVERGENCE...CONVECTIVE TRENDS SHOULD DIE DOWN LATER THIS EVENING AS BOUNDARY LAYER INSTBY IS LOST. EXPECT MOSTLY CLEAR CONDITIONS OVERNIGHT ONCE EVENING CONVECTION SUBSIDES. HIGH AND MID CLOUDS WILL INCREASE FROM THE WEST LATE...SPREADING AHEAD OF A CONVECTIVE COMPLEX OVER MISSOURI. MODELS CONTINUE TO FORECAST ANOTHER CONVECTIVE COMPLEX DEVELOPING ACROSS IA/MO/IL LATER TONIGHT...IN RESPONSE TO A DEVELOPING LOW LEVEL JET ACROSS THAT AREA. PRECIP ASSOCIATED WITH THIS COMPLEX MAY APPROACH FAR WESTERN PORTIONS OF THE CWA VERY LATE TONIGHT...THOUGH EXPECT MOST OF IT TO HOLD OFF UNTIL AFTER SUNRISE. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/... FRONT WILL LIFT INTO THE FAR NORTHERN CWA ON WEDS...AS SFC LOW DEVELOPS TO THE WEST. CONVECTIVE CLUSTER MOVING IN FROM THE WEST WILL LIKELY INCREASE IN COVERAGE AND INTENSITY THROUGH THE EARLY AFTERNOON AS IT MOVES INTO A DESTABILIZING AIRMASS OVER OHIO. THOUGH INSTBY WILL BE WEAKER...INCREASING LOW AND MID-LEVEL SHEAR WILL STILL FAVOR SCATTERED SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS. SFC LOW WILL MOVE INTO NORTHERN OHIO TOMORROW EVENING...BRINGING THE FRONT BACK SOUTH INTO SOUTHERN OHIO LATE. SHOWER AND THUNDERSTORM CHANCES WILL CONTINUE TOMORROW NIGHT...ESPECIALLY ACROSS THE SOUTHERN CWA...AS UPPER DISTURBANCES CONTINUE TO INTERACT WITH THE FRONT. && .LONG TERM /THURSDAY THROUGH TUESDAY/... ACTIVE WX FOR BEGINNING OF THE PERIOD AS FRNTL BNDRY REMAINS DRAPED ACRS OH VLY. EXPECT GOOD CHANCE FOR RAIN AND EMBEDDED TSTMS THURS AS SFC WAVE MOVES ALONG BNDRY INTO REGION. SAW NO REASON TO DEVIATE FROM LKLY POPS AS MODEL CONSENSUS FAVORING POTENTIALLY ANOTHER CONVECTIVE COMPLEX MOVING THRU DURING THE COURSE OF THE DAY. IN WAKE OF THE SFC LO PASSING BY...FRNTL BNDRY WILL SLOWLY SAG SOUTH OF THE OHIO RIVER AS UPR TROF DROPS INTO GRT LKS. WILL ALLOW FOR POPS TO SLOWLY DIMINISH FROM NORTH TO SOUTH ACRS FCST AREA INTO FRI. LOW CONFIDENCE IN REMAINDER OF FCST AS LOCATION OF THE BNDRY WILL BE KEY TO ADDL PCPN CHANCES THRU THE WEEKEND. APPEARS BNDRY WILL PUSH FAR ENUF SOUTH BY LATER ON FRI AFTN INTO SAT TO ALLOW FOR WEAK SFC HI TO BRIEFLY MAKE AN APPEARANCE OVER FCST AREA. EXPANDING RIDGE OVER CNTRL PLAINS WILL HELP PUSH BNDRY BACK NORTH LATE SAT INTO SUN WITH POSSIBILITY AT ADDL SCT CONVECTIVE ACTIVITY FOR OH VLY. HAVE PLACED SILENT 20 POPS IN FOR SAT NIGHT. SLIGHTLY BETTER CHANCES FOR PCPN SUNDAY ARE JUSTIFIED AS ANOTHER SFC LO TRACKING ALONG BNDRY WILL LIKELY SWING A CONVECTIVE COMPLEX ALONG BNDRY SOMEWHERE THRU OH/TN VLYS. REGION REMAINS IN ZONAL/NW FLO PATTERN FOR ERLY NEXT WEEK IN BTWN AFOREMENTIONED RIDGE OVER CNTRL CONUS AND SHARP UPR TROF DROPPING THRU NEW ENGLAND. PRESENCE OF STUBBORN BNDRY OFF TO SOUTH/WEST OF FCST AREA WILL REMAIN CLOSE ENUF TO CONSIDER DAILY CHANCES FOR A FEW TSTMS THRU THE END OF THE EXTENDED. KEPT TEMPS NEAR AVG THRU THE PERIOD...WITH AFTN HIGHS IN THE 70S AND L80S AND LARGELY DEPENDENT ON CLOUDS/PCPN. LOWS WILL GENERALLY RANGE FROM THE M50S TO THE L60S THRU THE PERIOD. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... A FEW CELLS HAVE DEVELOPED AHEAD OF BOUNDARY ACROSS SOUTHERN PORTIONS OF FA EARLY THIS AFTERNOON. EXPECT TO SEE ACTIVITY BECOME MORE SCATTERED AS WE CONTINUE TO DESTABILIZE THROUGH MID AFTERNOON. RIGHT NOW IT LOOKS LIKE BEST CHANCE OF PCPN WILL BE TO THE SOUTH AND EAST OF THE TAF SITES SO WILL KEEP THE TAFS DRY AND JUST GO WITH A CB THROUGH MID TO LATE AFTERNOON. DIURNAL ACTIVITY SHOULD TAPER OFF BY EARLY EVENING LEAVING MAINLY JUST HIGH CLOUDS ACROSS THE REGION AS WE HEAD INTO THE OVERNIGHT HOURS. FOCUS THEN SHIFTS TO THE POSSIBILITY OF AN MCS AFFECTING THE AREA LATE IN THE TAF PERIOD. THE 12Z GFS APPEARS TO HAVE A BETTER HANDLE ON CURRENT MCS MOVING ACROSS KANSAS AND INTO MISSOURI. THE GFS IS FASTER THAN THE NAM BRINGING MCS INTO OUR AREA LATE TONIGHT SO WILL LEAN THAT WAY...ALLOWING FOR A CB AT ALL OF THE TAFS WEDNESDAY MORNING. OUTLOOK...MVFR CONDITIONS ARE POSSIBLE IN THUNDERSTORMS THROUGH THURSDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...HAWBLITZEL NEAR TERM...HAWBLITZEL SHORT TERM...HAWBLITZEL LONG TERM...RYAN AVIATION...JGL
Hazardous weather outlook, Jun 9, 4:07 PM EDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 407 PM EDT TUE JUN 9 2009 INZ050-058-059-066-073-074-OHZ026-034-035-042>046-051>056-060>065- 070>072-102015- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-HARDIN-MERCER- AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON- 407 PM EDT TUE JUN 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SHOWERS AND THUNDERSTORMS ARE FORECAST TO DEVELOP ON WEDNESDAY. INSTABILITY WILL NOT BE AS STRONG AS TUESDAY...BUT WIND FIELDS WILL BE MORE FAVORABLE. THERE WILL BE THE POTENTIAL FOR SEVERE THUNDERSTORMS...PRIMARILY WEDNESDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. INZ075-080-KYZ089>100-OHZ073-074-077>082-088-102015- OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 407 PM EDT TUE JUN 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ALONG A WEAK COLD FRONT ACROSS SOUTHERN OHIO. A FEW OF THESE STORMS MAY BECOME SEVERE THIS EVENING...WITH WINDS UP TO 60 MPH AND HAIL UP TO THE SIZE OF QUARTERS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SHOWERS AND THUNDERSTORMS ARE FORECAST TO DEVELOP ON WEDNESDAY. INSTABILITY WILL NOT BE AS STRONG AS TUESDAY...BUT WIND FIELDS WILL BE MORE FAVORABLE. THUS ONCE AGAIN THERE WILL BE THE POTENTIAL FOR SEVERE THUNDERSTORMS...PRIMARILY WEDNESDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Local storm report, Jun 9, 3:24 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
324 PM EDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0254 PM HAIL KINCAID SPRINGS 39.10N 83.27W
06/09/2009 E1.00 INCH PIKE OH PUBLIC
REPORTED IN LATHAM.
0320 PM HAIL KINCAID SPRINGS 39.10N 83.27W
06/09/2009 E1.00 INCH PIKE OH PUBLIC
REPORTED IN LATHAM.
&&
HATZOSLocal storm report, Jun 9, 3:42 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
342 PM EDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM HAIL KINCAID SPRINGS 39.10N 83.27W
06/09/2009 E1.50 INCH PIKE OH PUBLIC
REPORTED IN LATHAM.
&&
HATZOSLocal storm report, Jun 9, 3:58 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
358 PM EDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 PM HAIL 2 NNW MOORESVILLE 39.36N 82.87W
06/09/2009 E0.75 INCH ROSS OH PUBLIC
&&
HATZOSLocal storm report, Jun 9, 4:21 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
421 PM EDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0416 PM HAIL 4 SSW NEW MARKET 39.08N 83.70W
06/09/2009 E1.00 INCH HIGHLAND OH PUBLIC
&&
HATZOSLocal storm report, Jun 9, 4:37 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
437 PM EDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL 4 N CHILLICOTHE 39.39N 82.99W
06/09/2009 E1.25 INCH ROSS OH PUBLIC
&&
HATZOSThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 11:59 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Mercer | 46 min |
| Jun 9, 2:31 AM EDT | Severe Thunderstorm Warning | ILN | Darke | 29 min |
| Jun 9, 2:58 AM EDT | Severe Thunderstorm Warning | ILN | Darke | 47 min |
| Jun 9, 3:50 AM EDT | Severe Thunderstorm Warning | ILN | Preble | 25 min |
| Jun 9, 4:52 AM EDT | Areal Flood Advisory | ILN | Montgomery, Preble | 3 hr |
| Jun 9, 4:57 AM EDT | Severe Thunderstorm Warning | ILN | Montgomery | 48 min |
| Jun 9, 5:34 AM EDT | Severe Thunderstorm Warning | ILN | Clinton, Greene, Warren | 41 min |
| Jun 9, 5:57 AM EDT | Severe Thunderstorm Warning | ILN | Clinton, Warren | 48 min |
| Jun 9, 7:13 AM EDT | Severe Thunderstorm Warning | ILN | Licking | 17 min |
| Jun 9, 2:44 PM EDT | Severe Thunderstorm Warning | ILN | Pike | 46 min |
| Jun 9, 3:16 PM EDT | Severe Thunderstorm Warning | ILN | Hocking, Ross | 44 min |
| Jun 9, 3:23 PM EDT | Severe Thunderstorm Warning | ILN | Pike | 37 min |
| Jun 9, 3:46 PM EDT | Areal Flood Advisory | ILN | Pike | 78 min |
| Jun 9, 3:53 PM EDT | Severe Thunderstorm Warning | ILN | Highland | 52 min |
| Jun 9, 4:10 PM EDT | Severe Thunderstorm Warning | ILN | Hocking, Ross | 50 min |
| Jun 9, 4:22 PM EDT | Areal Flood Advisory | ILN | Highland | 23 min |
| Jun 9, 4:33 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Highland | 42 min |
| Jun 9, 4:43 PM EDT | Areal Flood Advisory | ILN | Ross | 47 min |
Nearby
Flash Flood Warnings in Ohio, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.